# SDR A6WA200260001

- Difficulty date: January 14, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bac 146200A
- Aircraft serial: E2156
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 5066521
- Part serial: 890RA
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

GREEN HYDRAULIC QUANTITY LOW INDICATION ILLUMINATED ON TAKEOFF.  MAINTENANCE FOUND TRANSMITTER FOR PRESSURE INDICATION LEAKING.  REMOVED AND REPLACED PRESSURE TRANSMITTER.  (M)
